advertisement
Question
Posted by: Sandra | 2009/08/30

advice

Hi, i am on st johns wort at the moment, and i would like to know if taking thermogenic slimming pills will have an affect on the SJW?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Sandra

St Johns Wort has many drug interactions and unpredictable side-effects. I do not suggest that you combine this with thermogenic slimming pills.

Regards





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement